# SDR CALA2013111392885

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 52,043 hours, 21,020 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tube
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAK ON LT MLG.  REPLACED TUBE ASSEMBLY, LEAK CHECKED GOOD.
